# SDR 99ZZZX3271

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576EH
- Make and model: Skrsky S76A
- Aircraft serial: 76212
- Engine: Tmeca ARRIEL1S
- System (JASC): 7320 · Fuel Controlling System
- Part: Overspeed Box
- Part number: 017755240
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,371 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE FAILED IN-FLIGHT.  INVESTIGATION AND TROUBLESHOOTING INDICATED THAT THE OVERSPEED BOX FAILED.
